# SDR CA050916004

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206L-4
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Filter
- Part number: 500751
- Condition: Improper Part
- Location: Transmission
- Component: Transmission
- Component part number: 206040004115
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A PHYSICAL DIFFERENCE WAS NOTICED ON FILTERS 50-075-1.  A SCREEN HOLE PATTERN WAS FOUND TO BE OUT OF SPECIFICATION.  ATTACHED PICTURE SHOWING DIFFERENCES BETWEEN ACCEPTABLE AND NON-CONFORMING PARTS.
